Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/49167
Title: | Fibonacci's multiplicative sequence | Authors: | Falcon, Sergio | UNESCO Clasification: | 12 Matemáticas | Issue Date: | 2003 | Journal: | International Journal of Mathematical Education in Science and Technology | Abstract: | The aim of this work is to consider a sequence in which each term is obtained by multiplying both previous terms. This sequence is similar to Fibonacci's sequence but with some particularities that will be proved and verified. | URI: | http://hdl.handle.net/10553/49167 | ISSN: | 0020-739X | DOI: | 10.1080/0020739031000158362 | Source: | International Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v. 34 (2), p. 310-315 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
2
checked on Mar 30, 2025
Page view(s)
105
checked on May 25, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.